# SDR ASAA0540137

- Difficulty date: February 18, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 26,983 hours, 14,795 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65476903
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO BAY, CORROSION ON FLOOR TO SIDEWALL SUPPORT, BS 727 TO BS 727E +10 INCHES, RBL 21, WL 156.  REMOVED OUT OF LIMITS CORRODED FLOOR TO SIDEWALL SUPPORT, FABRICATED AND INSTALLED NEW SUPPORT. (K)
